Lin, Chia-Shiang

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:


Cho, Yeol Je, Dragomir, Sever S, Lin, Chia-Shiang, Kim, Seong Sik and Kim, Young-Ho (2008) Some Pecaric's Type Inequalities in 2-inner Product Spaces and Applications. Taiwanese Journal of Mathematics, 12 (2). pp. 357-372. ISSN 1027-5487

Dragomir, Sever S and Lin, Chia-Shiang (2006) On High-Power Operator Inequalities and Spectral Radii of Operators. Publications of the Research Institute for Mathematical Sciences, 42. pp. 391-397. ISSN 0034-5318